`a`
Related Articles
1

Asymptotic Hilbert polynomial and a bound for Waldschmidt constants

Electronic Research Announcements in Mathematical Sciences  Volume 23, Issue 0, Pages : 8 - 18, 2016

Marcin Dumnicki - (email), Łucja Farnik - (email), Halszka Tutaj-Gasińska - (email)

 Abstract       References       Full Text      Related Articles

2

A revisit to the diffusive logistic model with free boundary condition

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 837 - 847, 2016

Wenzhen Gan - (email), Peng Zhou - (email)

 Abstract       References       Full Text      Related Articles

3

The diffusive logistic model with a free boundary and seasonal succession

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2007 - 2031, 2012

Rui Peng - (email), Xiao-Qiang Zhao - (email)

 Abstract       References       Full Text      Related Articles